EconPapers    
Economics at your fingertips  
 

Existence of positive radial solutions for a weakly coupled system via blow up

Marta García-Huidobro, Ignacio Guerra and Raúl Manásevich

Abstract and Applied Analysis, 1998, vol. 3, 1-27

Abstract:

The existence of positive solutions to certain systems of ordinary differential equations is studied. Particular forms of these systems are satisfied by radial solutions of associated partial differential equations.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/785195.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/785195.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:785195

DOI: 10.1155/S1085337598000463

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:785195